# SDR CA100531007

- Difficulty date: May 28, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft time: 1,738 hours
- Engine: Pwc PW150A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fastener
- Condition: Missing
- Location: Nlg
- Part time: 2,685 hours
- Component: Trailing Arm, Bfgoodrich, 471033
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING UNSCHEDULED MAINTENANCE, IT WAS FOUND THAT THE NLG TRAILING ARM PIN MIGRATED TO THE LEFT, DUE TO MISSING SAFETY HARDWARE.  AIRCRAFT WAS REMOVED FROM SERVICE AND NEW NLG TRAILING ARM PIN AND NLG PROXIMITY SENSOR COVER WERE REPLACED.  BOMBARDIER AND GOODRICH HAS BEEN NOTIFY OF THIS EVENT.  (A/C MAKE AND MODEL; DHAV-DHC8403)
